MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRAFX ADVBR SCW9X30 W/LGSHTH; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL INTRAFX ADVBR SCW9X30 W/LGSHTH; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 254808
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
Post-op inflammation.This case is from the health authority.The patient underwent comprehensive relevant examinations and tests upon admission, and after excluding surgical contraindications, surgery was performed on the same day.After surgery, knee joint stiffness and poor skin wound healing were observed, and hospitalization was required.Surgery was performed two and three months later, respectively.Two months later, during the surgery, inactivated tissue was taken and sent for general bacterial culture (results were not detected).One week after the surgery, the vsd device was removed and the surgery was performed again.During the surgery, damaged tissue was taken and sent for general bacterial culture results.After x days, the results showed that staphylococcus aureus subsp.Hominis (multidrug-resistant).After consultation with the clinical pharmacy department, vancomycin 1.0g, ivgtt, q12h were given slowly intravenously.After current medication, the patient's infection indicators decreased, liver and kidney function were good, and the wound and general condition recovered well.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information was received from the sales rep stating that: according to the feedback from the hospital, the initial surgery went smoothly.After surgery, the patient did not undergo standardized dressing changes at the operating hospital.No subsequent adverse event reports have been received.Investigation summary: the complaint device was not returned to depuy synthes, therefore unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device and no non-conformance was identified.Based on the current available information, we cannot determine a root cause for the reported failure.If the complaint device is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
INTRAFX ADVBR SCW9X30 W/LGSHTH
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23863045
Report Number1221934-2025-04914
Device Sequence Number9386565
Product Code MAI
UDI-Device Identifier10886705026753
UDI-Public(01)10886705026753(10)105D70(17)271130
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254808
Device Lot Number105D70
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown